I would like to gather information regarding the tablet Ativan 2 mg. Specifically, I am interested in understanding the effects when an individual consistently takes an 8mg tablet over a 10 day period. I have been informed by someone that it could potentially be harmful, leading to fatality or mental health issues.
I would appreciate a comprehensive explanation about this medication. It is worth mentioning that someone I know has been taking this tablet for the past 4 days.
Firstly I would like you to know about tablet Ativan (lorazepam).
The recommended dosage for Ativan, also known as Lorazepam, typically ranges from 1 to 6 mg per day.
It is advised not to use Ativan regularly for more than four months.
Ativan functions as an anti-anxiety medication and promotes sleep induction.
It is important to note that Ativan is not inherently poisonous, but excessive consumption of any substance can be harmful.
Ativan can lead to drug dependence, along with side effects such as weakness, sedation, and muscle relaxation.
Due to its potential for habit formation, it is crucial to exercise caution when using this drug.
If a person is currently taking 8 mg per day, I suggest you to gradually decrease the dosage. For instance, titrating it down to 6 mg per day for three days, then to 4 mg per day for five days, followed by 3 mg per day for another five days, and subsequently reducing it to 2 mg per day for the next five days. Finally, tapering down to 1 mg per day for a period of ten days.
Afterwards, I suggest you transition to an alternative medication like Zolpidem at a dosage of 5mg every other day for 15 days.
Additionally lifestyle changes such as incorporating activities such as walking or exercise for 25 minutes per day can stimulate the release of endorphins, which are natural stress-relieving hormones that may aid in the individual's well-being.
Please take care and ensure appropriate medical supervision throughout this process.
Thank you for consulting me.
You can always come back and reach me at icliniq.com.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
For the mental health of the students to be healthy, it is necessary for the students to stay in a green environment ... There are many organizations where youngsters can participate in improving their physical and mental health . Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.